# SDR ASAA0540519

- Difficulty date: October 1, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND SEAT TRACK SUPPORT ANGLE GOUGED ON OUTBOARD SIDE.  REMOVED AND REPLACED SEAT TRACK SUPPORT ANGLE AT BS 536, RBL 45 WL 206, PER B737-200 SRM 51-40-02.  (M)
